BMJ case reports · 2022
Chalazion in a patient with multiple myeloma treated with bortezomib.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Ghimire Bipin, Hamajima Yuko, Carbajal-Carballo Lorena, Anusim Nwabundo
Аннотация
We present a case of a woman in her early 60s with multiple myeloma who, while undergoing treatment with cyclophosphamide, bortezomib and dexamethasone (CyBorD), noticed a whitish nodular swelling on the eyelid. This occurred after one cycle of CyBorD and on subsequent treatment, it also involved the contralateral eyelid. The lesions were initially managed with conservative measures by applying warm compresses, but the lesions progressively increased in size. CyBorD was discontinued and topical antibiotics and anti-inflammatories were initiated, resulting in a decrease in size of the lesions. On resolution of symptoms, she was rechallenged with CyBorD, and symptoms did not recur. The temporal relationship between bortezomib and the development of chalazion is based on connection and no association has been proven.